# SDR IPXA2020050855067

- Difficulty date: May 7, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 30,194 hours, 19,989 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** EMERGENCY DECLARED ** LANDED WITHOUT INCIDENT ** LDG GEAR MONITOR STATUS MSG AT APPROX 1000 AFL RESULTED IN "TOO LOW GEAR" CALL AT 400 AGL WITH 3 GREEN. COMPLIED WITH DMP 32-30-1 DEFERRED LDG GEAR ACTATION SYSTEM IAW MEL 32-30-1 A/C O.K. TO CONTINUE.REPLACED GEAR LEVER, REFERENCE ITEM 1 & 2. REVERSED DMP 32-30-1, THIS CLEARS M 706604.
